Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 236, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 25, 2015, 6:42 PM CDT for Jefferson County, Mississippi. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2015, 6:42 PM CDT (23:42 UTC)
- Expired
- Jun 25, 2015, 7:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Jefferson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 121 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -273 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -81 m²/s²
- 0-3 km storm-relative helicity
- -34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
063
WUUS54 KJAN 252342
SVRJAN
MSC063-260015-
/O.NEW.KJAN.SV.W.0236.150625T2342Z-150626T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
642 PM CDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL JEFFERSON COUNTY IN SOUTHWESTERN MISSISSIPPI...
* UNTIL 715 PM CDT
* AT 641 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FAYETTE...OR
20 MILES NORTHEAST OF NATCHEZ...MOVING NORTHWEST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FAYETTE AND LORMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3187 9116 3187 9115 3182 9101 3164 9105
3167 9126
TIME...MOT...LOC 2341Z 117DEG 5KT 3173 9110
HAIL...<.75IN
WIND...60MPH
$$
CME1 follow-up statement
442
WWUS54 KJAN 252357
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
657 PM CDT THU JUN 25 2015
MSC063-260015-
/O.CON.KJAN.SV.W.0236.000000T0000Z-150626T0015Z/
JEFFERSON MS-
657 PM CDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN JEFFERSON COUNTY...
AT 657 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LORMAN...OR 21
MILES NORTHEAST OF NATCHEZ...MOVING NORTHWEST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN JEFFERSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3187 9116 3187 9115 3184 9106 3167 9114
3167 9126
TIME...MOT...LOC 2357Z 132DEG 9KT 3177 9115
HAIL...<.75IN
WIND...60MPH
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:13 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 25, 4:13 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 413 PM CDT THU JUN 25 2015 .DISCUSSION...IT HAS BEEN A MUCH QUIETER AFTERNOON TODAY THAN THIS TIME YESTERDAY. THANKS TO CONVECTION YESTERDAY DOING A BETTER JOB OF STABILIZING THE ATMOSPHERE...TEMPERATURES HAVE NOT GOTTEN AS HOT TODAY AND DEWPOINTS HAVE REMAINED LOWER AS WELL. THIS HAS ALSO ALLOWED HEAT INDICES FROM GETTING TOO HOT. THE HIGHEST HEAT INDICES ARE OCCURRING IN THE DELTA REGION WHERE SOME HAVE BEEN AROUND 102-105 DEGREES. ELSEWHERE...MOST SITES HAVE NOT SEEN HEAT INDICES ABOVE OR MUCH ABOVE 100. MOST OF THE REGION HAS ALSO BEEN DRY TODAY WITH CONVECTION SURROUNDING THE CWA. SOME SHOWERS HAVE STARTED TO DEVELOP IN EASTERN MISSISSIPPI IN THE LAST 30 MINUTES. THIS MAY CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON AND EARLY EVENING BUT OVERALL...STORM ACTIVITY IS LOOKING TO REMAIN ISOLATED. FRIDAY SHOULD SEE A LITTLE MORE IN THE WAY OF CONVECTION AS AN UPPER TROUGH MOVES TOWARD THE LOWER MISSISSIPPI RIVER VALLEY. THIS WILL BRING A COLD FRONT TOWARD THE ARKLAMISS REGION. SHOWERS AND STORMS WILL BE A LITTLE MORE NUMEROUS FRIDAY AFTERNOON AND EVENING AND SHOULD CONTINUE ALONG AND AHEAD OF THE COLD FRONT. THE FRONT IS SET TO PUSH THROUGH THE REGION ON SATURDAY. THIS WILL BRING A DROP IN TEMPERATURES FOR THE WEEKEND BACK INTO THE 80S. IF SOME LOCATIONS ACROSS MY NORTHERN COUNTIES ARE LUCKY...THEY MAY EVEN STAY INTO THE UPPER 70S WITH ENOUGH RAIN AND CLOUD COVER. THIS FRONT WILL CONTINUE TO MOVE THROUGH THE REGION ON SATURDAY. THERE COULD BE A FEW STRONG STORMS AHEAD OF THE FRONT IN SOUTHERN MISSISSIPPI AS IT COMES THROUGH DURING THE LATTER PORTIONS OF THE DAY...AND TAP INTO SOME DAYTIME HEATING. MOST RAIN SHOULD MOVE OUT OF THE CWA BY SATURDAY NIGHT AND SUNDAY. IT SHOULD BE RATHER PLEASANT WITH LOWER DEWPOINTS ACROSS THE REGION AND SLIGHTLY COOLER TEMPERATURES. MOISTURE WILL RETURN TO THE REGION ON MONDAY AND CONVECTION WILL AGAIN BE POSSIBLE DURING THE AFTERNOONS NEXT WORK WEEK. TEMPERATURES SHOULD REMAIN IN CHECK THANKS TO INCREASED POTENTIAL FOR RAIN AND CLOUD COVER. /28/ && .AVIATION...VFR FLIGHT CATEGORIES WILL CONTINUE TO PREVAIL AT SITES THIS AFTERNOON AND THROUGH MUCH OF TONIGHT. BRIEF PERIODS OF MVFR/IFR CEILINGS AND/OR VISIBILITIES WILL AGAIN BE POSSIBLE THIS AFTERNOON AND EARLY EVENING DUE TO ISOLATED CONVECTION DEVELOPING ACROSS THE AREA. ALL STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS IN EXCESS OF 26 KNOTS...SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...AND HEAVY RAINFALL. CONVECTION WILL BEGIN TO WANE IN COVERAGE AND INTENSITY AS DAYTIME HEATING IS LOST THIS EVENING AFTER SUNSET. WINDS WILL SUBSIDE TO LIGHT TO CALM TONIGHT INTO FRIDAY MORNING. /19/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 92 73 86 / 5 42 24 63 MERIDIAN 72 90 72 86 / 5 49 35 65 VICKSBURG 72 92 73 85 / 6 31 33 64 HATTIESBURG 73 92 74 89 / 12 46 24 67 NATCHEZ 73 90 73 85 / 12 30 23 66 GREENVILLE 74 94 72 85 / 5 30 58 51 GREENWOOD 73 93 72 83 / 5 40 55 52 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/19
Hazardous weather outlook, Jun 25, 4:05 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 405 PM CDT THU JUN 25 2015 ARZ074-075-LAZ007-MSZ018-019-025>028-034>036-041-262115- ASHLEY-CHICOT-MOREHOUSE-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES-SHARKEY- 405 PM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY EXCESSIVE HEAT THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON INCREASED HEAT AND HUMIDITY WILL KEEP INCREASED LEVELS OF HEAT STRESS OVER THE OUTLOOK AREA THIS AFTERNOON. TEMPERATURES WILL RISE INTO THE LOWER TO MIDDLE 90S...AND HEAT INDICIES WILL CLIMB TO NEAR 105 DEGREES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. LAZ008-009-015-016-023>026-MSZ029>033-037>040-042>066-072>074- 262115- WEST CARROLL-EAST CARROLL-RICHLAND-MADISON-FRANKLIN-CATAHOULA- TENSAS-CONCORDIA-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA- WINSTON-NOXUBEE-ISSAQUENA-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS- RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH- JASPER-CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 405 PM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI... NORTHEAST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. 28 && ...HAZARD LEGEND... *EXCESSIVE HEAT* EXTREME...MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 115 DEGREES OR MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 105 DEGREES FOR 5 CONSECUTIVE DAYS. SIGNIFICANT...MAXIMUM HEAT INDEX 110 TO 114 DEGREES OR MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 105 DEGREES FOR 4 CONSECUTIVE DAYS. ELEVATED...MAXIMUM HEAT INDEX 105 TO 109 DEGREES FOR ONE TO THREE DAYS. LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES FOR ONE TO THREE DAYS. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jun 25, 4:51 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
451 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TSTM WND DMG 4 SW DE KALB 32.73N 88.70W
06/24/2015 KEMPER MS EMERGENCY MNGR
SEVERAL LARGE LIMBS WERE BLOWN DOWN IN THE NEW HOPE
COMMUNITY. THE FD HAD TO REMOVE ONE LARGE LIMB FROM A
DRIVEWAY.
&&
CMELocal storm report, Jun 25, 5:08 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
508 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM TSTM WND DMG 3 SW MILL CREEK 31.66N 89.00W
06/24/2015 JONES MS EMERGENCY MNGR
TREE FELL ONTO A TELEPHONE LINE IN THE MYRICK COMMUNITY.
1246 PM TSTM WND DMG LAUREL 31.69N 89.14W
06/24/2015 JONES MS EMERGENCY MNGR
A TREE WAS BLOWN ONTO A POWERLINE IN LAUREL.
0145 PM TSTM WND DMG SUMRALL 31.42N 89.55W
06/24/2015 LAMAR MS EMERGENCY MNGR
TREES SCATTERED AROUND THE COUNTY. SOME WERE BLOWN DOWN
IN SUMRALL AND SOME BLOWN DOWN IN THE OLOH COMMUNITY.
0146 PM TSTM WND DMG 3 S MOUNT OLIVE 31.71N 89.65W
06/24/2015 COVINGTON MS EMERGENCY MNGR
TREES WERE BLOWN DOWN ALONG WATER WELL ROAD. TREES WERE
BLOWN DOWN ALONG ELM ROAD AND BOOTH LANE OFF OF DAN
EASTERLING ROAD. A TREE WAS BLOWN DOWN ONTO A POWERLINE
ON BURTONS CREEK ROAD.
0153 PM LIGHTNING 5 WNW COLLINS 31.68N 89.64W
06/24/2015 COVINGTON MS EMERGENCY MNGR
LIGHTNING STRUCK A HOUSE ON JERRY DRIVE.
0155 PM TSTM WND DMG 3 E LONE STAR 31.63N 89.69W
06/24/2015 COVINGTON MS EMERGENCY MNGR
TREES WERE BLOWN DOWN ON BOOTH LANE NEAR VIRGIL ROAD.
0210 PM TSTM WND DMG 8 NE PRENTISS 31.68N 89.78W
06/24/2015 JEFFERSON DAVIS MS EMERGENCY MNGR
TREES DOWN ON HIGHWAY 541. REPORTED BY EMERGENCY
MANAGEMENT
0215 PM TSTM WND DMG 3 N PRENTISS 31.64N 89.87W
06/24/2015 JEFFERSON DAVIS MS EMERGENCY MNGR
TREES DOWN ON HIGHWAY 13. REPORTED BY EMERGENCY
MANAGEMENT
0215 PM TSTM WND DMG 6 NE PRENTISS 31.66N 89.80W
06/24/2015 JEFFERSON DAVIS MS EMERGENCY MNGR
NUMEROUS TREES DOWN ON WHITE ROGER ROAD. REPORTED BY
EMERGENCY MANAGEMENT
0218 PM TSTM WND DMG 4 E PRENTISS 31.60N 89.80W
06/24/2015 JEFFERSON DAVIS MS EMERGENCY MNGR
NUMEROUS TREES DOWN ON GRANDBY ROAD. REPORTED BY
EMERGENCY MANAGEMENT
0235 PM TSTM WND DMG 3 WNW PRENTISS 31.61N 89.92W
06/24/2015 JEFFERSON DAVIS MS EMERGENCY MNGR
POWERLINES DOWN NEAR AIRPORT ROAD AND JOHNS STREET.
REPORTED BY EMERGENCY MANAGEMENT
0236 PM TSTM WND DMG 1 NNW ELLIOTT 33.70N 89.76W
06/24/2015 GRENADA MS UTILITY COMPANY
POWERLINE WAS BLOWN DOWN.
0239 PM HAIL ELLIOTT 33.68N 89.75W
06/24/2015 E0.50 INCH GRENADA MS EMERGENCY MNGR
MARBLE HAIL REPORTED BY EMERGENCY MANAGEMENT
0244 PM TSTM WND DMG MAGEE 31.87N 89.73W
06/24/2015 SIMPSON MS LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN.
0244 PM TSTM WND DMG 4 N CLEM 31.77N 89.80W
06/24/2015 SIMPSON MS LAW ENFORCEMENT
TREES DOWN ALONG HWY 541 SOUTH NEAR THE SIMPSON AND
JEFFERSON DAVIS COUNTY LINE.
0256 PM TSTM WND DMG 4 NW MONTICELLO 31.59N 90.16W
06/24/2015 LAWRENCE MS LAW ENFORCEMENT
A FEW TREES DOWN ON CUB BROWN ROAD AND BENSON ROAD.
0304 PM HAIL WINONA 33.49N 89.73W
06/24/2015 E0.50 INCH MONTGOMERY MS EMERGENCY MNGR
DIME SIZED HAIL FELL IN WINONA.
0309 PM TSTM WND DMG BRAXTON 32.02N 89.97W
06/24/2015 SIMPSON MS PUBLIC
A FEW TREES DOWN
0310 PM TSTM WND DMG GEORGETOWN 31.87N 90.16W
06/24/2015 COPIAH MS PUBLIC
NUMEROUS TREES DOWN IN THE GEORGETOWN AREA. REPORTED BY
PUBLIC
0320 PM TSTM WND DMG 10 SE CRYSTAL SPRINGS 31.89N 90.23W
06/24/2015 COPIAH MS EMERGENCY MNGR
NUMEROUS TREES DOWN IN THE HOPEWELL COMMUNITY. REPORTED
BY EMERGENCY MANAGEMENT
0335 PM TSTM WND DMG HAZLEHURST 31.86N 90.39W
06/24/2015 COPIAH MS EMERGENCY MNGR
NUMEROUS TREES DOWN AROUND HAZLEHURST. REPORTED BY
EMERGENCY MANAGEMENT
0340 PM TSTM WND DMG WESSON 31.70N 90.40W
06/24/2015 COPIAH MS EMERGENCY MNGR
A FEW TREES DOWN IN WESSON. REPORTED BY EMERGENCY
MANAGEMENT
0353 PM TSTM WND DMG BLAINE 33.61N 90.52W
06/24/2015 SUNFLOWER MS LAW ENFORCEMENT
TREE DOWN IN BLAINE. REPORTED BY SHERIFF.
0353 PM TSTM WND DMG 3 SW BLAINE 33.58N 90.56W
06/24/2015 SUNFLOWER MS PUBLIC
SEVERAL LIMBS DOWN. TIN PEELED OFF A ROOF. REPORTED BY
PUBLIC
0355 PM HAIL 3 S JACKSON 32.28N 90.21W
06/24/2015 E0.25 INCH HINDS MS PUBLIC
PEA HAIL AND HEAVY RAIN REPORTED IN BYRAM NEAR SIWELL AND
TERRY ROAD. REPORTED BY PUBLIC.
0355 PM TSTM WND DMG 5 WSW EUPORA 33.52N 89.36W
06/24/2015 WEBSTER MS LAW ENFORCEMENT
A FEW TREES WERE DOWN NEAR THE TOMNOLEN AREA.
0400 PM HAIL BRANDON 32.28N 90.00W
06/24/2015 E0.88 INCH RANKIN MS PUBLIC
NICKEL-SIZED HAIL AT THE INTERSECTION OF GREENFIELD ROAD
AND HIGHWAY 18.
0425 PM HAIL JACKSON 32.32N 90.21W
06/24/2015 E1.00 INCH HINDS MS PUBLIC
REPORTED IN NORTHEAST JACKSON. RELAYED VIA SOCIAL MEDIA.
0430 PM TSTM WND DMG JACKSON 32.32N 90.21W
06/24/2015 HINDS MS PUBLIC
SEVERAL TREES AND NUMEROUS TREE LIMBS WERE SNAPPED AND
BLOWN DOWN IN NORTH JACKSON. REPORT VIA SOCIAL MEDIA.
0440 PM TSTM WND DMG ISOLA 33.26N 90.59W
06/24/2015 HUMPHREYS MS PUBLIC
TREES DOWN IN ISOLA.
0500 PM FLASH FLOOD JACKSON 32.32N 90.21W
06/24/2015 HINDS MS PUBLIC
FLOODING ALONG LAWRENCE ROAD. REPORT VIA SOCIAL MEDIA.
0501 PM TSTM WND DMG 1 W BENTON 32.83N 90.28W
06/24/2015 YAZOO MS LAW ENFORCEMENT
TREES AND POWERLINES WERE BLOWN DOWN NEAR HIGHWAY 16 AND
OLD HIGHWAY 16.
0501 PM TSTM WND DMG YAZOO CITY 32.86N 90.41W
06/24/2015 YAZOO MS LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN.
0518 PM TSTM WND DMG 4 ENE FLORA 32.56N 90.25W
06/24/2015 MADISON MS DEPT OF HIGHWAYS
TREES WERE BLOWN DOWN ACROSS THE ROAD AT HWY 22 AND
STOKES ROAD.
0522 PM TSTM WND DMG 5 SSW LITTLE YAZOO 32.64N 90.41W
06/24/2015 YAZOO MS LAW ENFORCEMENT
A TREE WAS BLOWN DOWN ON TOP OF A CAR ON HWY 433 NEAR
BENTONIA GIBBS SCHOOL. TREES AND POWERLINES WERE BLOWN
DOWN NEAR MARTIN ROAD AND HWY 433.
0552 PM FLASH FLOOD BENTONIA 32.65N 90.37W
06/24/2015 YAZOO MS EMERGENCY MNGR
FLASH FLOODING ALONG HIGHWAY 433 WEST, AND HIGHWAY 49
SOUTH. ALSO ALONG HIGHWAY 3 SOUTH. HIGHWAY 433 SOUTH
BETWEEN MYRLEVILLE ROAD AND DOVER ROAD IS FLOODED.
0630 PM TSTM WND DMG 3 ESE TALLULAH 32.39N 91.14W
06/24/2015 MADISON LA LAW ENFORCEMENT
A FEW TREES DOWN ALONG HWY 80
0630 PM TSTM WND DMG LAKE PROVIDENCE 32.81N 91.18W
06/24/2015 EAST CARROLL LA LAW ENFORCEMENT
POWER LINES DOWN IN TOWN
0630 PM TSTM WND DMG 1 S TRANSYLVANIA 32.66N 91.18W
06/24/2015 EAST CARROLL LA LAW ENFORCEMENT
POWER LINES DOWN
0648 PM TSTM WND DMG 4 SW DE KALB 32.73N 88.70W
06/24/2015 KEMPER MS EMERGENCY MNGR
SEVERAL LARGE LIMBS WERE BLOWN DOWN IN THE NEW HOPE
COMMUNITY. THE FD HAD TO REMOVE ONE LARGE LIMB FROM A
DRIVEWAY.
0655 PM TSTM WND GST 2 S OAK GROVE 32.83N 91.39W
06/24/2015 E50.00 MPH WEST CARROLL LA LAW ENFORCEMENT
ONE TREE DOWN SOUTH OF OAK GROVE.
0700 PM HAIL MAYNA 31.43N 91.86W
06/24/2015 E0.50 INCH CATAHOULA LA PUBLIC
PEA TO MARBLE SIZED HAIL IN THE MAYNA COMMUNITY. REPORTED
BY PUBLIC
0717 PM TSTM WND GST 1 SW COLLINSVILLE 32.48N 88.85W
06/24/2015 E50.00 MPH LAUDERDALE MS AMATEUR RADIO
50 MPH WIND GUST AND DIME SIZED HAIL NEAR COLLINSVILLE.
REPORTED BY AMATEUR RADIO OPERATOR
0722 PM TSTM WND DMG 2 N HOLLY RIDGE 32.50N 91.63W
06/24/2015 RICHLAND LA LAW ENFORCEMENT
TREES DOWN
0725 PM TSTM WND GST WINNSBORO 32.16N 91.72W
06/24/2015 E45.00 MPH FRANKLIN LA PUBLIC
OUTFLOW WINDS BROUGHT DOWN LARGE LIMBS IN WINNSBORO.
REPORTED BY PUBLIC
0730 PM TSTM WND DMG RAYVILLE 32.47N 91.76W
06/24/2015 RICHLAND LA EMERGENCY MNGR
SCATTERED TREES AND POWER LINES DOWN ACROSS THE ENTIRE
PARISH WITH NO CONCENTRATED AREAS OF DAMAGE...REPORTED BY
RICHLAND PARISH SO
0850 PM TSTM WND DMG JONESVILLE 31.62N 91.83W
06/24/2015 CATAHOULA LA EMERGENCY MNGR
SEVERAL TREES SNAPPED AND UPROOTED ALONG WITH BROKEN
LIMBS AROUND JONESVILLE AND AREAS TO THE SOUTH.
0850 PM TSTM WND GST VIDALIA 31.57N 91.44W
06/24/2015 E45.00 MPH CONCORDIA LA LAW ENFORCEMENT
OUTFLOW WINDS BROUGHT DOWN A TREE IN VIDALIA. REPORTED BY
LAW ENFORCEMENT.
&&
CMESpecial weather statement, Jun 25, 5:33 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 533 PM CDT THU JUN 25 2015 LAZ023-025-252300- TENSAS LA-FRANKLIN LA- 533 PM CDT THU JUN 25 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN AND NORTHWESTERN TENSAS PARISHES UNTIL 600 PM CDT... AT 533 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR NEWLIGHT...OR 13 MILES SOUTHEAST OF WINNSBORO...MOVING NORTH AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... NEWLIGHT AROUND 545 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. && LAT...LON 3199 9144 3199 9158 3223 9167 3217 9140 TIME...MOT...LOC 2233Z 179DEG 10KT 3207 9151 CME
Special weather statement, Jun 25, 6:29 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
629 PM CDT THU JUN 25 2015
MSZ053-260000-
CLAIBORNE MS-
629 PM CDT THU JUN 25 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLAIBORNE COUNTY
UNTIL 700 PM CDT...
AT 629 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER PATTISON...OR 27 MILES WEST OF HAZLEHURST...MOVING NORTH AT 10
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
CLAIBORNE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3181 9084 3183 9084 3184 9089 3187 9097
3195 9094 3192 9072 3180 9081
TIME...MOT...LOC 2329Z 189DEG 11KT 3188 9085
CMESpecial weather statement, Jun 25, 6:34 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 634 PM CDT THU JUN 25 2015 MSZ059-260000- JEFFERSON MS- 634 PM CDT THU JUN 25 2015 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL JEFFERSON COUNTY UNTIL 700 PM CDT... AT 634 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER FAYETTE...OR 23 MILES NORTHEAST OF NATCHEZ...MOVING NORTH AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FAYETTE AND RED LICK. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. && LAT...LON 3169 9094 3165 9114 3179 9119 3182 9095 TIME...MOT...LOC 2334Z 166DEG 7KT 3175 9107 CME
Special weather statement, Jun 25, 6:36 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 636 PM CDT THU JUN 25 2015 MSZ073-260000- LAMAR MS- 636 PM CDT THU JUN 25 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LAMAR COUNTY UNTIL 700 PM CDT... AT 635 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR BAXTERVILLE...OR 16 MILES EAST OF SANDY HOOK...MOVING NORTH AT 10 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... PINE RIDGE AROUND 700 PM CDT. LAT...LON 3104 8946 3103 8963 3118 8965 3121 8944 TIME...MOT...LOC 2335Z 176DEG 8KT 3111 8953 CME
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:04 PM CDT | Special Weather Statement | JAN | Lauderdale | 41 min |
| Jun 24, 7:16 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 59 min |
| Jun 24, 7:30 PM CDT | Special Weather Statement | JAN | Bolivar | 30 min |
| Jun 24, 7:36 PM CDT | Special Weather Statement | JAN | Rankin | 24 min |
| Jun 24, 8:18 PM CDT | Special Weather Statement | JAN | Clarke | 27 min |
| Jun 25, 6:29 PM CDT | Special Weather Statement | JAN | Claiborne | 31 min |
| Jun 25, 6:34 PM CDT | Special Weather Statement | JAN | Jefferson | 26 min |
| Jun 25, 6:36 PM CDT | Special Weather Statement | JAN | Lamar | 24 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.